Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Journal Article

On Universally Integrable Functions

Solomon Leader
Proceedings of the American Mathematical Society
Vol. 6, No. 2 (Apr., 1955), pp. 232-234
DOI: 10.2307/2032346
Stable URL: http://www.jstor.org/stable/2032346
Page Count: 3

You can always find the topics here!

Topics: Step functions, Integrable functions, Mathematical functions, Mathematical lattices
Were these topics helpful?
See somethings inaccurate? Let us know!

Select the topics that are inaccurate.

Cancel
  • Read Online (Free)
  • Download ($30.00)
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
On Universally Integrable Functions
Preview not available

Page Thumbnails

  • Thumbnail: Page 
232
    232
  • Thumbnail: Page 
233
    233
  • Thumbnail: Page 
234
    234